# SDR A6WA200740099

- Difficulty date: March 2, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 8,508 hours, 8,165 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE AT FS621.0 IS CRACKED (LT) MAINTENANCE REPAIRED LT FS621 FLOOR SUPPORT ANGLE IAW REO 601R-53-61-117, REV C.  (K)
